Whating for test to be done

Hi all

Second time to post comments on site sill waiting to be tested .I have to come off my worthren tomorrow for 10 weeks to let blood go back to normal .just now I get sore legs sore arms sore head pins and needles on arms and legs .sinus infection ears and throat burning some times I get dizzy spells .I n r at 2.4 target 2.5 but when I come off Will simtum s not get worse ? Love the new site big help for all chatting to be tested

10 Replies

  • Hi, if they suspect you have Hughes Syndrome/APS not sure why you are being taken off it for tests. However if while you are NOT on medication you feel unwell you MUST go to hospital. Please see here the list of specialists in the UK who understand Hughes Syndrome/APS which will be of interest to your team and also your GP: hughes-syndrome.org/self-he...

    If you are left without medication ie anticoagulation it would seem to me that you need close monitoring, I don't think this is standard practice! MaryF

  • Hi the doc is a specialist at Glasgow royal in hughes syndrome .I have been on worthren for 6months and she said my blood has to get back to normal to do the tests

  • Well keep a close eye on yourself and go to them or a colleague if you feel very unwell. MaryF

  • I had p e in January and in hospital for 3 weeks put on worthren told to wait 6months come off the worthren wait till September 25 then get tested for hughes and Lupis

  • i do not think that is true. It is only Lupus Anticoagulant that can not be done after warfarin. The others can.

    It sounds strange in my ears! Never stop warfarin when you have APS. Never stop anticoagulation Be very careful. A agree with Mary!

    Best wishes form Kerstin in Stckholm

  • Hi All thanks for the replies. I am being tested for a lot of things including aps and Lupis, so this might be why the are stopping Warfarin. Going to Anticoagulant clinic tomorrow for final blood test before I stop Warfarin. I will speak to them about the comments I have received and see what response I get from them. Will let you know how I get on.

  • When Derek had his DVT he was on warfarin for 12 months, then had to stop it for 6 weeks to have the testing done. When results came back as high positive they put him back on. He was tested for Lupus Anticoagulant and IgG, which were both way out of range. This is what the books still say you need to have done in some places.

  • Hi thanks for the reply I spoke to my anticoagulant unit yesterday they looked at my medical record and said some of the tests that is going to be done I have to be off Warfarin for a good bit of time it's not just hughes that they are testing for but a lot of different things plus my DNA test

  • Hi Tigercat!

    Was Derek OK during these 6 weeks with no warfarin? Was he on other blood thinners during that time?

    Best wishes from Kerstin in Stockholm

  • I agree that they should not risk you off the warfarin and if they do take you off they need to put you on heparin or another anticoagulant instead. Anticoagulation is done for a reason so it cant just be stopped and started. I think you need to ask what they can give you as an alternative and be very firm and refuse until they give you answers. It is after all your body and your life.

You may also like...